# SDR NACA2025040700008

- Difficulty date: April 7, 2025
- Submitted: July 10, 2025
- Operation: Air carrier
- Aircraft: N360WA
- Make and model: Boeing 737301
- Aircraft serial: 23553
- Aircraft time: 65,384 hours, 55,630 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT RH WING UPPER SKIN ANGLE WS.259 BETWEEN STR 11-12.  REMOVED CORROSION LEVEL 2 AT RH WING UPPER SKIN ANGLE WWS.259 BETWEEN STR-11 -STR-12. FROM PN 65C27356-22, AFTER CORROSION REMOVED, ANGLE THROUGH REPLACED ANGLE PER SRM 51-40-02 PARA 4 & DWG 65C27356.
